# SDR DALA2015101506160

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1292 FRAME 16.  REPLACED THE FLOOR SUPPORT BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112812 AND D53110984.
